×

Théorèmes étoilés de Gross et leurs applications. (French) Zbl 0064.07802


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] L. AHLFORS: On quasi conformal mappings, Journ. D’Anal. Math., 3 (1953-1954), pp. 1-58; Corrections, pp. 207-208. · Zbl 0057.06506
[2] L. AHLFORS et A. BEURLING: Conformal invariants and function-theoretic null sets, Acta Math., 83 (1950), pp. 101-129. · Zbl 0041.20301
[3] A. BEURLING: Ensembles exceptionnels, Acta Math., 72 (1940), pp. 1-14. · JFM 66.0449.01
[4] M. BRELOT: Points irréguliers et transformations continues en théorie du potentiel, Journ. Math., 19 (1940), pp. 319-337. · JFM 66.0447.01
[5] M. BRELOT et G. CHOQUET: Espaces et lignes de Green, Ann. Inst. Fourier, 3 (1952), pp. 199-263. · Zbl 0046.32701
[6] A. BROMAN: On two classes of trigonometrical series, Thèse, Univ. d’Uppsala, (1947), 51 pp.
[7] L. CARLESON: On a class of meromorphic functions and associated exceptional sets, Thèse, Univ. d’Uppsala, (1950), 79 pp. · Zbl 0036.04701
[8] L. CARLESON: Sets of uniqueness for functions regular in the unit circle, Acta Math., 87 (1952), pp. 325-345. · Zbl 0046.30005
[9] G. CHOQUET: Capacitabilité. théorèmes fondamentaux, C. R. Acad. Sci. Paris, 234 (1952), pp. 784-786. · Zbl 0046.05704
[10] G. CHOQUET: Theory of capacities, Ann. Inst. Fourier, 5 (1954), pp. 131-295. · Zbl 0064.35101
[11] J. DENY: LES potentiels d’énergie finie, Acta Math., 82 (1950), pp. 107-183. · Zbl 0034.36201
[12] J. DENY et J. L. LIONS: LES espaces du type de beppo Levi, Ann. Inst. Fourier, 5 (1954). · Zbl 0065.09903
[13] J. DUFRESNOY: Sur LES fonctions méromorphes et univalentes dans le cercle-unité, Bull. Sci. Math., 69 (1945), pp. 21-36. · Zbl 0060.22502
[14] J. DUFRESNOY: Remarques complémentaires sur deux propriétés dans la représentation conforme, Bull. Sci. Math., 69 (1945), pp. 117-121. · Zbl 0060.22503
[15] W. GROSS: Über die singularitäten analytischer funktionen, Monats. für Math. Phys., 29 (1918), pp. 3-47. · JFM 46.0512.02
[16] W. GROSS: Zum verhalten analytischer funktionen in der umgebung singulärer stellen, Math. Zeit., 2 (1918), pp. 242-294. · JFM 46.0512.03
[17] G. HARDY et W. ROGOSINSKI: Theorems concerning functions subbarmonic in a strip, Proc. Royal Soc., Ser. A, 185 (1946), pp. 1-14. · Zbl 0061.23204
[18] W. KAPLAN: On Gross’s star theorem, schlicht functions, logarithmic potentials and Fourier series, Ann. Acad. Sci. Fenn., A. I, (1951), n° 86, 23 pp. · Zbl 0042.31401
[19] W. KAPLAN: Extensions of the Gross star theorem, Michigan Math. Journ., 2 (1953-1954), pp. 105-108. · Zbl 0056.29605
[20] K. KUNUGUI: Étude sur la théorie du potentiel généralisé, Osaka Math. Journ., 2 (1950), pp. 63-103. · Zbl 0036.34105
[21] T. KURODA: A property of some open Riemann surfaces and its application, Nagoya Math. Journ., 6 (1953), pp. 77-84. · Zbl 0052.08401
[22] T. KURODA: On the classification of symmetric Fuchsian groups of genus zero, Proc. Japan Acad., 29 (1953), pp. 431-434. · Zbl 0053.05105
[23] J. LELONG-FERRAND: Utilisation de métriques non euclidiennes dans l’étude des transformations conformes, Proc. Int. Congress Math., Amsterdam, vol. 2 (1954), pp. 135-136.
[24] A. MORI: On a conformal mapping with certain boundary correspondences, Journ. Math. Soc. Japan, 2 (1950), pp. 129-132. · Zbl 0040.03702
[25] R. NEVANLINNA: Eindeutige analytische funktionen, Berlin (1936). · JFM 62.0315.02
[26] K. NOSHIRO: Open Riemann surface with null boundary, Nagoya Math. Journ., 3 (1951), pp. 73-79. · Zbl 0043.30103
[27] M. OHTSUKA: Boundary components of Riemann surfaces, Nagoya Math. Journ., 7 (1954), pp. 65-83. · Zbl 0059.07002
[28] A. PFLUGER: Sur une propriété de l’application quasi-conforme d’une surface de Riemann ouverte, C. R. Acad. Sci. Paris, 227 (1948), pp. 25-26. · Zbl 0030.25201
[29] A. PFLUGER: Quelques théorèmes sur une classe de fonctions pseudo-analytiques, C. R. Acad. Sci. Paris, 231 (1950), pp. 1022-1023. · Zbl 0040.18402
[30] F. et M. RIESZ: Über die randwerte einer analytischen funktion, 4e Congrès Math. Scand. Stockholm, (1916), pp. 27-44. · JFM 47.0295.03
[31] R. SALEM et A. ZYGMUND: Capacity of sets and Fourier series, Trans. Amer. Math. Soc., 59 (1946), pp. 23-41. · Zbl 0060.18511
[32] L. SARIO: Sur le problème du type des surfaces de Riemann, C. R. Acad. Sci. Paris, 229 (1949), pp. 1109-1111. · Zbl 0035.05005
[33] L. SARIO: Modular criteria on Riemann surfaces, Duke Math. Journ., 20 (1953), pp. 279-286. · Zbl 0051.06102
[34] M. TSUJI: Theory of meromorphic functions in a neighbourhood of a closed set of capacity zero, Jap. Journ. Math., 19 (1944-1948), pp. 139-154. · Zbl 0060.22705
[35] M. TSUJI: Beurling’s theorem on exceptional sets, Tohoku Math. Journ., 2nd series, 2 (1950), pp. 113-125. · Zbl 0041.40601
[36] T. YOSIDA: On the behaviour of a pseudo-regular function in a neighbourhood of a closed set of capacity zero, Proc. Japan Acad., 26 (1950), pp. 1-10 (du n° 10). · Zbl 0041.20501
[37] Z. YÛJÔBÔ: On the Riemann surfaces, no Green function of which exists, Math. Japonicae, 2 (1951), pp. 61-68. · Zbl 0044.08202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.